# SDR CA061211004

- Difficulty date: December 7, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 7120 · Engine Mount Section
- Part: Plug
- Part number: 601370541
- Condition: Missing
- Location: Lt Engine
- Component: Aft Eng Mount, Cndair, ASB1810617
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) DURING OF C-CHECK INSPECTION FOUND THAT PLUG ASSY P/N 60137054-1 IS NOT INSTALLED AT THE AFT ENGINE TRUST FITTING P/N ASB18106-17 OF LT ENGINE. TO INSTALL THE PLUG ENGINE NEED TO BE REMOVED. (TC NR 20061211004)
